# SDR SWIA201130459

- Difficulty date: September 12, 2011
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 23,334 hours, 18,417 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP EXTRUSION AT LBL 27.00 AND FS 615.00 HAS CORROSION AT OUTBOARD NUT PLATE.  (C-CHECK)  REPAIRED IAW CRJ200 SRM.
